I've been on arimidex for 26 months and the exhaustion and energy level i are awful... used to walk 2 miles a day ... now getting up in the morning together with the joint pain is an effort in itself. I have heard acupuncture can help... any comments that it can help... Thanks, Elaine
I have heard that acupuncture can work wonders. I would say its certainly worth a try.
Sorry to hear that. I have only been on drug for 1 years and 3 month. Just starting to feel joint pain. I go to a bone strengthening class twice a week and walk with Sierra Club. When I ask my cancer doc he says we can tray a different med. I am not interested. I found an article that says 3 years could be enough time. I am looking into that. robin lerner
I have also experienced chronic fatigue and joint/muscle pain since I started taking the drug. I have tried things to combat the side effects from this drug. I learned that if I take daily multi-vitamins and glucosamine supplements I have the energy to go on with my normal daily life. I also exercise daily for about an hour. I have been on Anastrozole for 18 months. I live an active, normal life and my side effects have not been as debilitating as it has been for other women. Please try taking the supplements to see if it will help you, too. Just make sure you buy high quality supplement brand, as some are of poor quality or do not contain what they claim to have.
I am going to try acupuncture and will let you know. i also have researched the need to take the meds for only 3 years. I will take it one day at a time and make my decision when needed.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2010 • 1 answer
Updated 9 Oct 2012 • 1 answer
Updated 29 Jun 2010 • 1 answer
Arimidex - I've been taking two doses instead of one for about 6 wks, by mistake. I;m feelinf pretty
Updated 6 Jul 2013 • 1 answer
Updated 25 Mar 2014 • 2 answers